Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the maximum partial sums of sequences of independent random variables
HTML articles powered by AMS MathViewer

by Kai Lai Chung PDF
Trans. Amer. Math. Soc. 64 (1948), 205-233 Request permission

Erratum: Trans. Amer. Math. Soc. 64 (1948), 596.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X
  • Retrieve articles in all journals with MSC: 60.0X
Additional Information
  • © Copyright 1948 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 64 (1948), 205-233
  • MSC: Primary 60.0X
  • DOI: https://doi.org/10.1090/S0002-9947-1948-0026274-0
  • MathSciNet review: 0026274